# SDR SWAA2022083037804

- Difficulty date: August 2, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 WL208.1 AND BL0 AT FWD GALLEY AREA 2022-418364 / [01] REPLACED INTERCOSTAL WEB LOC. ON FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 WL208.1 AND BL0 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02AND SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV. -;[02] CORRECTED STEP 1 REPLACED INTERCOSTAL WEB LOC. ON FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 WL208.1 AND BL0 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02AND SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED INTERCOSTAL WEB LOC. ON FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360 WL208.1 AND BL0 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED AS RII.
